# SDR DALA2024051705323

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 82,495 hours, 31,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EXIT SIGN LIGHT COVER CAME OFF AT 2L DOOR. CORRECTIVE ACTION: RE INSTALLED EMER EXIT SIGN COVER PER B757 AMM 33-50. (5668562)
